“Hamid Reza Fanai”

Tel:  (+98-21) 66022727(ext.6541)
Fax:  (+98-21) 22290648

IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2006 - 2008
(Until June))

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2001 - 2006)

Non IPM Affiliations

Assistant Professor of Sharif University of Technology

Research Activities

Let G be a graph, with vertices V. Let f: V?\mathbbN be a function. We assign to any vertex v, a list Lv of size f(v) of different colors. Suppose that for these lists, G has a vertex coloring. The main question in this project is to know under what conditions the graph G will be f-choosable. In a special case we are interested in chromatic-choosable graphs, i.e. the choice number coincides with the chromatic number.

Present Research Project at IPM

On list colorability of graphs

Related Papers

1. H. R. Fanai
Einstein solvmanifolds and graphs
C. R. Acad. Sci. Paris. Ser. I 344 (2007), 37-39  [abstract]
2. H. R. Fanai
On the uniqueness of the conformal densities for certain nonpositively curved manifolds
Far East J. Dyn. Syst. 8 (2006), 239-243  [abstract]
3. S. Akbari and H. R. Fanai
Some relations among term rank, clique number and list chromatic number of a graph
Discrete Math. 306 (2006), 3078-3082  [abstract]
4. S. Akbari and H.R. Fanai
Rank, term rank and chromatic number of a graph
C. R. Acad. Sci. Paris. Ser. I 340 (2005), 181-184  [abstract]
5. H. R. Fanai
Conjugaison géodésique en rang 1
Bull. Aust. Math. Soc. 71 (2005), 121-126  [abstract]
6. H. R. Fanai
On ray-nonsingular matrices
Linear Algebra Appl. 376 (2004), 125-134  [abstract]
7. S. Akbari, H. R. Fanai and K. Mahmoudian
On the matrices with constant determinant and permanent over roots of unity
Linear Algebra Appl. 375 (2003), 245-249  [abstract]
scroll left or right